Journal article icon

Journal article

Closed-form exact solutions to the density dependent Fitzhugh--Nagumo telegraph equation

Abstract:

We use the first integral method to construct closed-from exact solutions of the density dependent Fitzhugh–Nagumo telegraph equation. While this method is very useful for obtaining formal solutions, many of the solutions are not physically relevant. Hence, we carefully determine which of these solutions is physically useful for the problem. For standard diffusion and linear density dependent diffusion, we obtain physically meaningful exact solutions. Interestingly, the case with linear densi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Ilirias Research Institute
Journal:
Journal of Mathematical Analysis More from this journal
Volume:
8
Issue:
1
Pages:
46-69
Publication date:
2017-01-01
Acceptance date:
2017-01-15
ISSN:
2217-3412
Keywords:
Pubs id:
pubs:673269
UUID:
uuid:246a285f-0c64-44a9-812a-477e3f75581b
Local pid:
pubs:673269
Source identifiers:
673269
Deposit date:
2017-01-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP